Probability maximization model of 0-1 knapsack problem with random fuzzy variables

Takashi Hasuike, Hideki Katagiri, Hiroaki Ishii

Research output: Chapter in Book/Report/Conference proceedingConference contribution

9 Citations (Scopus)

Abstract

This paper considers a new model of 0-1 knapsack problem including probabilistic coefficients with ambiguous expected returns assumed as random fuzzy variables. Since the random fuzzy 0-1 knapsack problem is not well-defined integer programming problem due to involve random fuzzy variables, it is hard to construct the efficient solution method to solve this problem directly. In this paper, using chance constraints, possibility measure and fuzzy goal based on both stochastic and fuzzy programming approaches, the main problem is transformed into a deterministic equivalent quadratic integer programming. Then, the efficient solution method to find a strict optimal solution based on dynamic programming is constructed.

Original languageEnglish
Title of host publication2008 IEEE International Conference on Fuzzy Systems, FUZZ 2008
Pages548-554
Number of pages7
DOIs
Publication statusPublished - 2008 Nov 7
Externally publishedYes
Event2008 IEEE International Conference on Fuzzy Systems, FUZZ 2008 - Hong Kong, China
Duration: 2008 Jun 12008 Jun 6

Publication series

NameIEEE International Conference on Fuzzy Systems
ISSN (Print)1098-7584

Other

Other2008 IEEE International Conference on Fuzzy Systems, FUZZ 2008
CountryChina
CityHong Kong
Period08/6/108/6/6

ASJC Scopus subject areas

  • Software
  • Theoretical Computer Science
  • Artificial Intelligence
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Probability maximization model of 0-1 knapsack problem with random fuzzy variables'. Together they form a unique fingerprint.

  • Cite this

    Hasuike, T., Katagiri, H., & Ishii, H. (2008). Probability maximization model of 0-1 knapsack problem with random fuzzy variables. In 2008 IEEE International Conference on Fuzzy Systems, FUZZ 2008 (pp. 548-554). [4630422] (IEEE International Conference on Fuzzy Systems). https://doi.org/10.1109/FUZZY.2008.4630422